# SDR CAL950518

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Nlg Ww
- Part time: 64,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE NOSE WHEEL WELL PRESSURE BULKHEAD WAS FOUND WITH A CORROSION BULGE 1 INCH IN DIAMETER, AT THE AFT FORWARD OUTBOARD CORNER OF THE LEFT ACCESS PANEL BETWEEN THE SKIN AND INVERTED 'T'.  THE PRESSURE PANEL WAS REPAIRED IAW ECRA 5310-03128, REV IR.  (M)
